"On Starshaped Intuitionistic Fuzzy Sets"
written by Weihua Xu, Yufeng Liu, Wenxin Sun,
published by Applied Mathematics, Vol.2 No.8, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] L-fuzzy convexity induced by L-convex fuzzy sublattice degree
2017
[2] Aggregation of Convex Intuitionistic Fuzzy Sets
Aggregation Functions in Theory and in Practise, 2015
[3] 直觉模糊准素理想及其同态性质
辽宁工程技术大学学报 (自然科学版), 2015
[4] Some properties of fuzzy star-shaped sets
D Qiu, C Lu - researchmathsci.org, 2014